RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Isaeva, Anna Vyacheslavovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:310
Abstract pages:431
Full texts:196
References:33
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person45485
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. V. Isaeva, M. L. Serdobol'skaya, “Solving the Buckley–Leverett equation with a random coefficient of porosity”, Num. Meth. Prog., 13:4 (2012),  517–524  mathnet
2. S. S. Makarov, A. V. Isaeva, E. A. Grachev, M. L. Serdobol'skaya, “Speedup of computation when solving the nonhomogeneous diffusion equation by a renormalization method”, Num. Meth. Prog., 13:1 (2012),  239–246  mathnet
2006
3. A. V. Belinskii, A. V. Isaeva, E. V. Makeev, A. A. Novikov, “Spatial configuration of light at consecutive nonlinear optical conversions”, UFN, 176:5 (2006),  543–550  mathnet; Phys. Usp., 49:5 (2006), 523–530  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021